# SDR UPS99830915

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 97532978
- Condition: Cracked
- Location: Ws 522.168
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT WING L/E OTBD VERTICAL ANGLE AT XS 522.168 IS CRACKED PAST THE STOP DRILL.  REMOVED, FABRICATED, AND REPLACED THE ANGLE IAW DWG 9753297 AND SRM 51-3-0.
